# SDR SWAA2022030804234

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 FLAP TRACK FORWARD FAIRING 543AB OUTBOARD SEAL RETAINER IS CRACKED / REMOVED AND REPLACED LEFT WING #2 FLAP TRACK FWD FAIRING 543AB OTBD SEAL RETAINIER IAW BOEING 737 SRM 51-40-02-0G-0 A63565
